On stable solutions of quasilinear periodic-parabolic problems
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Volume 14 (1987) no. 1, p. 123-141
@article{ASNSP_1987_4_14_1_123_0,
     author = {Dancer, Edward Norman and Hess, Peter},
     title = {On stable solutions of quasilinear periodic-parabolic problems},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 14},
     number = {1},
     year = {1987},
     pages = {123-141},
     zbl = {0697.35072},
     mrnumber = {937539},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1987_4_14_1_123_0}
}
Dancer, E. N.; Hess, P. On stable solutions of quasilinear periodic-parabolic problems. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Volume 14 (1987) no. 1, pp. 123-141. http://www.numdam.org/item/ASNSP_1987_4_14_1_123_0/

[1] H. Amann, Existence and multiplicity theorems for semilinear elliptic boundary value problems, Math. Z. 150 (1976), pp. 281-295. | MR 430526 | Zbl 0331.35026

[2] H. Amann, Periodic solutions of semilinear parabolic equations, in Nonlinear Anal., eds. Cesari, Kannan and Weinberger, Academic Press, New York, 1978, pp. 1-29. | MR 499089 | Zbl 0464.35050

[3] A. Beltramo, P. Hess, On the principal eigenvalue of a periodic-parabolic operator, Comm. P.D.E. 9 (1984), pp. 919-941. | MR 749652 | Zbl 0563.35033

[4] A. Castro A.C. Lazer, Results on periodic solutions of parabolic equations suggested by elliptic theory, Boll. Un. Mat. Ital. (6) I-B (1982), pp. 1089-1104. | MR 683495 | Zbl 0501.35005

[5] W.H. Fleming, A selection-migration model in population genetics, J. Math. Biol., 2 (1975), pp. 219-234. | MR 403720 | Zbl 0325.92009

[6] A. Friedman, Partial Differential Equations, Holt, Rinehart and Winston, 1969. | MR 445088 | Zbl 0224.35002

[7] D. Henry, Geometric Theory of Semilinear Parabolic Equations, Lecture Notes in Math. 840, Springer-Verlag, 1981. | MR 610244 | Zbl 0456.35001

[8] P. Hess, On positive solutions of semilinear-parabolic problems, in Lecture Notes in Math., Springer, 1076 (1984), pp. 101-114. | MR 763357 | Zbl 0556.35066

[9] P. Hess, Spatial homogeneity of stable solutions of some periodic-parabolic problems with Neumann boundary conditions, J. Differential Equations 68 (1987), pp. 320-331. | MR 891331 | Zbl 0619.35059

[10] H. Hofer, Existence and multiplicity result for a class of second order elliptic equations, Proc. Roy. Soc. Edinburgh, 88A (1981), pp. 83-92. | MR 611302 | Zbl 0468.35042

[11] O.A. Ladyzenskaja, V.A. Solonnikov, N.N. Ural'Ceva, Linear and quasilinear equations of parabolic type, Amer. Math. Soc. Transl. of Math. Monographs 23, 1968. | MR 241822 | Zbl 0174.15403

[12] A.C. Lazer, Some remarks on periodic solutions of parabolic differential equations, in "Dynamical systems II", eds. Bednarek and Cesari, Academic Press, New York 1982, pp. 227-346. | MR 703697 | Zbl 0551.35044

[13] H. Matano, Asymptotic behaviour and stability of solutions of semilinear diffusion equations, Publ. Res. Inst. Math. Sci., Kyoto Univ. 15 (1979), pp. 401-454. | MR 555661 | Zbl 0445.35063

[14] H. Matano, Existence of nontrivial unstable sets for equilibriums of strongly order-preserving systems, J. Fac. Sci. Univ. Kyoto 30 (1984), pp. 645-673. | MR 731522 | Zbl 0545.35042

[15] H. Matano, L∞ stability of an exponentially decreasing solution of the problem Δ u + f(x, u) = 0 in Rn, to appear in Japan J. Appl. Math. | Zbl 0594.35053

[16] H. Matano, M. Mimura, Patterm formation in competition-diffusion systems in nonconvex domains, Publ. Res. Inst. Math. Sci., Kyoto Univ. 19 (1983), pp. 1049-1079. | MR 723460 | Zbl 0548.35063

[17] M.H. Protter, H.F. Weinberger, Maximum principles in differential equations, Prentice-Hall, pp. 1967. | MR 219861 | Zbl 0153.13602

[18] D.H. Sattinger, Monotone methods in nonlinear elliptic and parabolic boundary value problems, Indiana Univ. Math. J. 21 (1972), pp. 979-1000. | MR 299921 | Zbl 0223.35038

[19] J.C. Saut, B. Scheurer, Remarks on a nonlinear equation arising in population genetics, Comm. P.D.E. 3 (1978), pp. 907-931. | MR 507122 | Zbl 0421.35072

[20] S. Senn, On a nonlinear elliptic eigenvalue problem with Neumann boundary conditions, with an application to population genetics, Comm. P.D.E. 8 (1983), pp. 1199-1228. | MR 709161 | Zbl 0526.35067

[21] F.B. Weissler, Local existence and nonexistence for semilinear parabolic equations in Lp, Indiana Univ. Math. J. 29 (1980), pp. 79-102. | MR 554819 | Zbl 0443.35034